I have been taking Zoloft for 3 months. After 1 month, I started bloating and burping. The bloating has continued and the burping has gotten progressively worse. I burp continuously for 12 plus hours every day. It is exhausting. I can't sleep because I can't lie down, even with the head of the bed raised.
My mother had the same reaction from Zoloft. They changed her to Effexor. They are both SSRI"s
I hope you find some relief. Packard2046-
I have the same problem with burping, started taking Zoloft about 2 months??
My doctor raised my dose from 50 mg to 100 mg. Now I am constantly burping. I am glad I am not the only one. This is getting annoying.
Hello! Uncommon, but it has been reported as a potential side effect. Side effects usually resolve within a few days to a week or two so this may be a temporary effect of your dosage increase:
"Uncommon (0.1% to 1% of users): Dysphagia, ERUCTATION"
Have you consulted with your doctor for professional advice?
Best regards, Wild Cat
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.